View
Publication Type
Journal Article
UWI Author(s)
Author, Analytic
Zhang, Wen-Bin
Author Affiliation, Ana.
Department of Mathematics and Computer Science
Article Title
Analytic and probabilistic number theory of additive arithmetic semigroups
Medium Designator
n/a
Connective Phrase
n/a
Journal Title
Quaestiones Mathematicae
Translated Title
n/a
Reprint Status
n/a
Date of Publication
2001
Volume ID
24
Issue ID
n/a
Page(s)
323-33
Language
n/a
Connective Phrase
n/a
Location/URL
n/a
ISSN
n/a
Notes
n/a
Abstract
This is a short survey of the forthcoming book Number Theory Arising from Finite Fields - analytic and probabilistic theory. We give details of a number of the main theorems in the book. These are abstract prime number theorems, mean-value theorems of multiplicative functions, infinitely divisible distributions and central limit theorems. We also highlight new research directions. (AU)....
read more